Louisiana, 2005Damaging Wind in Louisiana, July 2, 2005
July 2, 2005 · NWS SHV · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 2, 2:07 PM CST, 3 minutes earlier.
Area forecast discussion, Jul 2, 2:07 PM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
307 PM CDT SAT JUL 2 2005
.DISCUSSION...
BUSY DAY TO SAY THE LEAST AS WEVE HAD DAMAGE ACROSS JUST ABOUT EVERY
COUNTY AND PARISH SOUTH OF THE INTERSTATE 20 CORRIDOR THIS AFTERNOON.
WILL BE BRIEF FOR OBVIOUS REASONS. CONVECTIVE COMPLEX WILL BE JUST
ABOUT OUT OF THE REGION BY 400 PM...SO WILL SEND AN SPS ATTM WITH THE
ZONES TO CANCEL SVR WATCH #578. WILL KEEP SLIGHT CHANCE POPS GOING ALONG
AND SOUTH OF THE CORRIDOR WITH CHANCE EVENING POPS ACROSS OUR EXTREME
SOUTHEAST ZONES.
KEPT SLIGHT CHANCE POPS GOING SOUTH OF THE CORRIDOR AGAIN FOR SUNDAY
AS BOUNDARY WILL STILL BE IN THE NEIGHBORHOOD BUT NOT LOOKING FOR ANY
MORE COMPLEXES TO SWING THIS WAY FOR SUNDAY OR MONDAY.
CHANGED VERY LITTLE FOR THE EXTENDED PACKAGE WITH ALL THE WEATHER TODAY
AND THIS IS PROBABLY GOOD AS PROGS ARE ALL OVER THE PLACE CONCERNING
POSSIBLE TROPICAL INFLUENCE BY MIDWEEK AND NORTHWEST FLOW OPENING UP
POSSIBLY ONCE AGAIN FOR THE END OF THE WEEK. PLENTY OF TIME TO DIGEST
THIS INFORMATION WHEN MORE TIME CAN BE SPENT WITH THE EXTENDED PACKAGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 71 97 74 98 / 20 20 20 0
MLU 70 96 71 96 / 30 20 20 0
DEQ 67 96 70 96 / 10 10 10 0
TXK 69 96 73 97 / 10 10 10 0
ELD 68 96 70 96 / 10 10 10 0
TYR 73 97 75 97 / 20 20 20 0
GGG 72 98 74 98 / 20 20 20 0
LFK 74 99 74 98 / 20 20 20 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
13/13
Hazardous weather outlook, Jul 2, 5:00 AM CST, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 AM CDT SAT JUL 2 2005
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-021700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
600 AM CDT SAT JUL 2 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.
.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL INCREASE IN AREAL COVERAGE
DURING THE DAY ACROSS NORTH TEXAS AND SOUTH CENTRAL
OKLAHOMA...AND MOVE EAST AND SOUTHEAST ACROSS NORTHEAST TEXAS
AND INTO WEST CENTRAL LOUISIANA. SOME OF THE THUNDERSTORMS
MAY BECOME SEVERE...PRODUCING ISOLATED STRONG AND DAMAGING WIND
GUSTS...AND MORE ISOLATED LARGE HAIL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...SHOULD NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Jul 2, 1:10 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
210 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG BOSSIER CITY 32.52N 93.66W
07/02/2005 BOSSIER LA LAW ENFORCEMENT
TREES DOWN.
&&
JDLocal storm report, Jul 2, 1:15 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
215 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 8 S HAUGHTON 32.41N 93.51W
07/02/2005 BOSSIER LA LAW ENFORCEMENT
TREES DOWN ON ST. HWYS 157 AND 527 NEAR TAYLORTOWN.
&&
JDLocal storm report, Jul 2, 1:17 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
217 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG BOSSIER CITY 32.52N 93.66W
07/02/2005 BOSSIER LA LAW ENFORCEMENT
TREES DOWN ON US HWY 80 AND BELLVUE RD.
&&
JDLocal storm report, Jul 2, 1:24 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
224 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 3 E HALL SUMMIT 32.18N 93.25W
07/02/2005 RED RIVER LA AMATEUR RADIO
TREES DOWN IN WOMACK ON ST. HWY 507.
&&
JDLocal storm report, Jul 2, 1:52 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
252 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG BIENVILLE 32.36N 92.98W
07/02/2005 BIENVILLE LA LAW ENFORCEMENT
NUMEROUS TREES DOWN PARISH-WIDE.
&&
JDLocal storm report, Jul 2, 2:00 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
300 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG NATCHITOCHES 31.76N 93.10W
07/02/2005 NATCHITOCHES LA LAW ENFORCEMENT
NUMEROUS POWER LINES AND TREES DOWN PARISH-WIDE. POWER
OUT TO MOST OF THE CITY OF NATCHITOCHES.
&&
JDThunderstorm Wind, Grant
- When
- July 2, 2:10 PM CST
- Where
- Grant County, 10 mi N of Pollock
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.667, -92.417
Trees were downed at the interstection of US Hwy 165 and St. Hwy 123.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, July 2 to 5, 20059 deaths · 3 events
- Damaging Wind in Colorado, July 2, 20052 deaths · 4 injured · 50 kt wind · 1 event
- Tornadoes and Flash Flooding in Minnesota, July 2 to 11, 2005$550,000 · F2 · 38 events
- Rip Current in Florida, July 2, 20051 death · 1 event
- Flash Flood in New York, July 2 to 3, 2005$5.0 million · 1 event
- Hail and Damaging Winds in South Dakota, July 2, 2005$110,000 · 1 in hail · 40 events
- Hail and Damaging Winds in Mississippi, July 2, 20051 injured · $60,000 · 55 kt wind · 7 events
- Damaging Wind in Georgia, July 2, 2005$100,000 · 70 kt wind · 1 event
- Hail and Damaging Winds in Texas, July 2, 2005$50,000 · 1.5 in hail · 12 events
- Damaging Winds and Lightning Strike in Georgia, July 2, 2005$69,000 · 56 kt wind · 3 events
- Hail and Damaging Winds in South Dakota, July 2 to 3, 20051 in hail · 37 events
- Hail and Damaging Winds in Montana, July 2, 20051.75 in hail · 25 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481185.